MathSciNet Relay Station
MathSciNet bibliographic data
MR515533 (80d:32029) 32J10 (32C40)
Brenton, L.; Morrow, J. Compactifications of ${\bf C}\sp{n}$. Trans. Amer. Math. Soc. 246 (1978), 139–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement